Our expert says:
You don'tmention what dose, so I don't of course then know how low it was. But this is really something to discuss with the doc who prescribed the drug. awful withrawal effects are not common or unavoidable, but worthy of concern - the aim will be, as I'm sure your prescribing doc will explain, to withdrawl gradually from the dose you have been on, and then you may have no untoward effects at all. Other meds to lessen the side-effects is not a practical approach here, but the sort of tapering off you mention is what is usually done
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.